# SDR AALA2019042429041

- Difficulty date: March 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 59,329 hours, 26,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON DOOR SILL PLATE BETWEEN FR 66 AND FR 68 AT -Y1589. REPLACED DOOR SILL PLATE PER SRM 51-72-11.
